# SDR ARWA9608025

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2711 · Aileron Tab Control System
- Part: Connector
- Condition: Cracked
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEFT AILERON CONT TAB TORQUE TUBE CONNECTOR CRACKED.  REMOVED LT AILERON TAB AND SENT OUT FOR REPAIR.  INSTALLED SERVICEABLE UNIT PER DC-8 SRM 27-11-4.
